Torsion points on abelian varieties of -type
Compositio Mathematica, Tome 68 (1988) no. 3, pp. 241-249
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__68_3_241_0,
author = {Silverberg, Alice},
title = {Torsion points on abelian varieties of $CM$-type},
journal = {Compositio Mathematica},
pages = {241--249},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {3},
mrnumber = {971328},
zbl = {0683.14002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_3_241_0/}
}
Silverberg, Alice. Torsion points on abelian varieties of $CM$-type. Compositio Mathematica, Tome 68 (1988) no. 3, pp. 241-249. http://geodesic.mathdoc.fr/item/CM_1988__68_3_241_0/
